Show simple item record

dc.contributor.authorMartínez-Finkelshtein, Andrei
dc.contributor.authorRakhmanov, Evgenii A.
dc.date.accessioned2017-06-21T10:03:03Z
dc.date.available2017-06-21T10:03:03Z
dc.date.issued2010
dc.identifier.urihttp://hdl.handle.net/10835/4878
dc.description.abstractWe investigate the strong asymptotics of Heine-Stieltjes polynomials - polynomial solutions of a second order differential equations with complex polynomial coefficients. The solution is given in terms of critical measures (saddle points of the weighted logarithmic energy on the plane), that are tightly related to quadratic differentials with closed trajectories on the plane. The paper is a continuation of the research initiated in [arXiv:0902.0193]. However, the starting point here is the WKB method, which allows to obtain the strong asymptotics.es_ES
dc.language.isoenes_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.sourceFirst published in Contemporary Mathematics in 507, 209-232 (2010), published by the American Mathematical Societyes_ES
dc.titleOn asymptotic behavior of Heine-Stieljes and Van Vleck polynomialses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional